# SDR IPXA13676661

- Difficulty date: January 4, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 453,771 hours, 4,733 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143T00571143T5
- Condition: Corroded
- Location: Bs 507
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C09, FOUND CORROSION ON LBL 88.5 CARGO TRACK AT BS 507 AND SEAL PLATE AT BS 542.  REPAIRED IAW EO B767-5310-49515-A.
